# SDR DALA2016050603717

- Difficulty date: April 29, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 148-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CTR SEAT TRACK, BS 148-1022, BL44.5 HAS MULTIPLE DISCREPANCIES.  BLENDED MULTIPLE DISCREPANCIES ON LT CTR SEAT TRACK FROM BS 148 TO 1022 REMOVED .004" FROM TOP REMAINING .136" REMOVED .011 IN CENTER OF TRACK REMAINING .099" FOUND TO BE WITHIN LIMITS AT STA 332-1022 IAW SRM 53-20-52 ALLOWABLE DAMAGE 1, PAR 4A, FIG 101, SEAT TRACK SPLICED FROM BS 148-332 OUT OF EXTRATION IAW SRM 53-20-52, REPAIR 5 ALODINED BLENDED AREAS IAW SRM 51-10-04, ITEM 4 PRIMED ALODINED AREAS IAW SRM 51-10-04, PG 16, PAR 12 A TOP COATED PRIMED AREAS IAW AMM 51-10-370-803.
